# SDR VJ9800545

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 5918758503
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PSGR DOOR UPPER HINGE CORRODED AND COATING MISSING.  REPLACED UPPER DOOR HINGE IAW DC9 SRM 51-30-2, OHM 52-11-1 AND MM 52-71-0.
